# SDR AALA201805249014

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 31,851 hours, 12,672 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR SHOWED OPEN ON ECAM AFTER DOOR WAS CLOSED. MAINTENANCE CYCLED DOOR SENSOR POWER PER AMM 52-73-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
